# SDR USAA2012061900001

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 58,000 hours, 39,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY EXIT SIGN/LIGHT AT ROW 12 RIGHT IS MISSING EXIT LENS, PLACARD AND RED BULBS.  MAINTENANCE INSTALLED LENS, PLACARD AND TWO RED BULBS ON ROW 12 RIGHT SEAT MOUNTED EMERGENCY EXIT LIGHT/SIGN.
